# SDR IXXA20171107324

- Difficulty date: October 11, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 59,162 hours, 24,200 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 144N8006400
- Condition: Corroded
- Location: Bs 1104-1112
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WW PRESSURE DECK, LONGITUDINAL STIFFENER, BS 1104 - 1112, RBL 46 CORRODED.  ALSO CORRODED ON THE OTBD SIDE OF VERTICAL LEG. THE PRESSURE DECK LONGITUDAL STIFFENER WAS  REPAIRED.
